# SDR FDEA201506091742

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N776FD
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 744 hours, 27,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37303
- Condition: Damaged
- Location: Bs 1682 - 1708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE EXTERIOR SKIN SURFACE AT LAP SEAM  S10L,   BS 1682 - 1708.   REPAIRED IAW EA  F-5330-T0317373, PT.1.   MAJOR REPAIR.
